# SDR EIAA970050

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 160-229
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CARGO COMPARTMENT SUBFLOOR WEB HAS HEAVY INTERGRANULAR CORROSION BETWEEN AND FWD OF NR 11 AND 12 SEAT TRACKS STATION 160-229, RBL 48 - RBL 55.  FABRICATED AND INSTALLED SUBFLOOR WEBBING PER SRM 53-10-1, FIG 12.  (M)
